MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET; SCORPION PORTAL VEIN ACCESS SET

ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET; SCORPION PORTAL VEIN ACCESS SET
Model Number TPS006
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
While making passes with the scorpion x needle¿the tech noticed that the peek catheter was shorter than normal and not able to cover the needle tip.That¿s when we all realized that the peek catheter must have been sheared off during pass attempts in the liver.Dr hall was able to verify that the portion of the peek catheter was still in the patients liver parenchyma via fluoroscopy.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.Second notification send to the customer on (b)(6)and customer requested safety box.Customer requested safety box was directly shipped to the flagstaff medical center.Third request was sent on (b)(6).After third notification, the sample was not returned for evaluation, additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence this complaint could not be confirmed.The complaint was closed and cannot perform any further evaluation at this time.No corrective required at this time.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description

Brand Name
SCORPIONX PORTAL VEIN ACCESS SET
Common Device Name
SCORPION PORTAL VEIN ACCESS SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14742823
Report Number0001625425-2022-01024
Device Sequence Number14045226
Product Code DYB
UDI-Device Identifier00886333225729
UDI-Public00886333225729
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K213002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2024
Device Model NumberTPS006
Device Catalogue NumberTPS006
Device Lot Number11388807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown